# SDR DALA2023102308700

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0024937) MAIN CABIN FLOOR SUPPORT HAS CORROSION DAMAGE ON RBL 50 @ STA 947. LOCATED AND DRILLED NEW FLOOR SUPPORT # 147A5660U22 IAW B737 SRM 51-40-05. INSTALLED MAIN CABIN FLOOR SUPPORT ON RBL 50 @ STA 947 IAW B737 SRM
